# SDR FDEA202007031439

- Difficulty date: July 3, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 75,848 hours, 25,994 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 197303
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TNK 3 TIP TRAPPED ALERT DURING CRUISE. 5800 LBS TRAPPED IN #3 TANK. EMERGENCY   DECLARED WITH ATC.   IN REF TO FFC ERO 5200247  REMOVED REPLACED AND OPS CHECKED #3 MOTIVE SHUTOFF VALVE IRW FE MD10-  30 AMM 28-21-13-2 AND FE MD10-30 FIM 28-14-00-810-803. OPS CHECKS GOOD.  MOTIVE VALVE PART NUMBER   19730-3 SN 0125. MOTIVE VALVE INSTALLED PN 19730-3 SN 4135. NOT TORQUE WRENCH REQUIRED FOR INSTALL.  NO     SIGNIFICANT TANK ENTRY REQUIRED. CONFIRMED MOTIVE SHUTOFF VALVE FAILED BY FFC CREW PRIOR  TO   INSTALL.
